Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with your wee one today.
Medication is being given with gloves.
This is contact with Archie in a hydrotherapy pool @30 degrees c.
The water becomes cloudy and there are changes to the ph of the water. I also come out in a hot, itchy rash on my arms and legs (only exposed parts outside of wetsuit) that takes approx. 1 week to calm down.
The entire pool becomes cloudy.
I only react after he has been in the pool, not other reaction with any dog, or clouding of water.
He is not urinating.
I have suspended his therapy sessions for the past 3 weeks and have not had a single issue in the pool or my skin.
It only happens with this dog.
Concerned that extended use of drug has caused him to excrete through his skin when in water.
Hi again Graham,Thank you for your further information. Now I have to say that as we discuss this, it is more a medical issue then veterinary. Skin secretion of this drug in dogs is not reported, but I do think an doctor or oncologist would be better able to advise you if this is a risk here (Since there are reports of the risk of derma exposure in nurses handling this drug in human cancer wards). Therefore, I will refer you over to that expert group and they should be able to advise you on the potential for this to be triggered your signs.All the best,Dr. B.
Thank you. When will I receive further advice?
I still haven't had any response to the enquiry that was past on, could you possibly make contact for me.